Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 426, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 8, 2011, 12:57 PM CDT for Forrest County, Lamar County, Mississippi. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2011, 12:57 PM CDT (17:57 UTC)
- Expired
- Jun 8, 2011, 1:45 PM CDT
- In force
- 48 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Forrest County, MS, Lamar County, MS
The radar
The Mobile radar (KMOB), 109 km from the middle of the area, began a volume at 17:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 1:10 PM CDT | HAIL 1 | 2 S Brooklyn, MS | DIME TO QUARTER SIZED HAIL AROUND THE ASHE NURSERY AND SAM BOYTE RD AREA. |
| Jun 8, 1:21 PM CDT | TSTM WND DMG | 1 Nnw Brooklyn, MS | A FEW TREES DOWN ALONG MCCARDLE RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 6.0 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1685 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 797 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
850
WUUS54 KJAN 081757
SVRJAN
MSC035-073-081845-
/O.NEW.KJAN.SV.W.0426.110608T1757Z-110608T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1257 PM CDT WED JUN 8 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN FORREST COUNTY IN SOUTHEAST MISSISSIPPI...
SOUTHEASTERN LAMAR COUNTY IN SOUTHEAST MISSISSIPPI...
* UNTIL 145 PM CDT
* AT 1257 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MAXIE MOVING NORTHWEST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BROOKLYN...MCLAURIN...ROCK HILL...PURVIS AND LUMBERTON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3101 8935 3101 8941 3099 8943 3099 8946
3100 8948 3118 8946 3126 8914 3122 8913
3102 8914 3100 8913 3091 8913 3091 8933
TIME...MOT...LOC 1757Z 156DEG 8KT 3099 8917
$$
JC2 follow-up statements
595
WWUS54 KJAN 081813
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
113 PM CDT WED JUN 8 2011
MSC035-073-081845-
/O.CON.KJAN.SV.W.0426.000000T0000Z-110608T1845Z/
FORREST MS-LAMAR MS-
113 PM CDT WED JUN 8 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR SOUTHEASTERN LAMAR AND SOUTHERN FORREST COUNTIES...
AT 113 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BROOKLYN MOVING NORTHWEST AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LUMBERTON...MCLAURIN...ROCK HILL AND PURVIS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3101 8935 3101 8941 3099 8943 3099 8946
3100 8948 3118 8946 3126 8914 3122 8913
3102 8914 3100 8913 3091 8913 3091 8933
TIME...MOT...LOC 1813Z 155DEG 10KT 3103 8919
$$
JC158
WWUS54 KJAN 081836
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
136 PM CDT WED JUN 8 2011
MSC035-073-081845-
/O.CON.KJAN.SV.W.0426.000000T0000Z-110608T1845Z/
FORREST MS-LAMAR MS-
136 PM CDT WED JUN 8 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR SOUTHEASTERN LAMAR AND CENTRAL FORREST COUNTIES...
AT 136 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BROOKLYN MOVING NORTHWEST AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LUMBERTON...MCLAURIN...ROCK HILL AND PURVIS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3101 8932 3101 8941 3099 8943 3099 8945
3099 8946 3100 8948 3118 8946 3126 8914
3122 8913 3120 8913 3102 8914
TIME...MOT...LOC 1836Z 155DEG 10KT 3109 8922
$$
JCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 10:30 AM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Jun 8, 10:30 AM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1030 AM CDT WED JUN 8 2011 .UPDATE...GOT OFF TO ONLY A SLIGHTLY COOLER START THAN YESTERDAY MORNING BUT TEMPERATURES ARE RUNNING MUCH COOLER THAN YESTERDAY AT 10AM. GREENVILLE AND JACKSON WERE BOTH 10 DEGREES COOLER AT 10AM WITH MOST OTHER SITES AROUND 5 DEGREES COOLER. LOOKING AT THE JAN SOUNDING THIS WILL LIKELY LEAD TO A LATER START TO CLOUD DEVELOPMENT TODAY. VISIBLE SATELLITE IMAGERY SHOWED A FEW CLOUDS OVER NORTHEAST LOUISIANA ASSOCIATED WITH AN MCV THAT IS EXPECTED TO SHIFT WEST THIS AFTERNOON. ELSEWHERE CLOUDS AND A FEW STORMS WERE NOTED SOUTH OF PENSACOLA ASSOCIATED WITH ANOTHER WEAK WAVE THAT THE MODELS TRACK WEST THIS AFTERNOON AND THEN SOUTHWEST THIS EVENING. THIS WAVE MAY HELP INITIATE CONVECTION OVER OUR SOUTHEAST THIS AFTERNOON. LOCAL WET MICROBURST CHECKLIST CAME IN WITH LOWER CHANCES TODAY THAN YESTERDAY FOR MICROBURSTS BUT...ANY STORM THAT DEVELOPS THIS AFTERNOON WILL AGAIN HAVE A CHANCE OF PRODUCING GUSTS TO 60 MPH AND QUARTER SIZED HAIL THIS AFTERNOON AND EVENING. INITIATION MAY OCCUR OVER OUR SOUTHEAST AGAIN BUT HIGH RES MODELS ARE SHOWING GREATEST COVERAGE TODAY OVER OUR SOUTHWEST WHERE THE HIGHEST POPS ARE CURRENTLY FORECAST. LOWEST CHANCES FOR RAIN WILL CONTINUE IN OUR NORTHEAST. /22/ && .AVIATION...VFR CONDITIONS PREVAILING THIS MORNING WITH SKC AND PERHAPS SOME HZ IN SPOTS. BROKEN CUMULUS 4-6K FEET BY 17-23Z WILL BE ACCOMPANIED BY INCREASING CONVECTION DEVELOPING WITH THE NWD MOVING SEA BREEZE FROM THE COAST AFTER 17Z. THERE COULD BE SCATTERED TSRA COVERAGE 4-7PM BUT SHOULD NOT BE AS NUMEROUS AS TUESDAY. ANY STORMS COULD EASILY PRODUCE STRONG GUSTY WINDS OF 50KTS...MAINLY IMPACTING AREAS W OF HIGHWAY 49 UNTIL SUNSET. VFR SHOULD AGAIN DOMINATE FOR THURSDAY AND THE FOLLOWING DAYS./28/40/ && .PREV DISCUSSION... /ISSUED 400 AM CDT WED JUN 8 2011/ ..ONE MORE DAY FOR BETTER RAIN CHANCES THEN DRIER AGAIN... SHORT TERM...TODAY THROUGH THURSDAY NIGHT...WELCOME RAINS COVERED MUCH OF CENTRAL AND SRN MS INTO PORTIONS OF NERN LA ON TUESDAY AS THE SEA BREEZE WAS ASSISTED BY THE WWD MOVING MCV ACROSS THE REGION. MANY LOCATIONS RECEIVED ONE HALF TO ONE INCH WITH HEAVIER SPOTS UP TO TWO INCHES GENERALLY S OF I-20 WHERE BOUNDARY INTERACTIONS WERE MORE ROBUST. EARLY THIS MORNING...PWATS OF 1.6-1.9 INCHES WERE POSITIONED ALONG THE UPPER LEVEL SHEAR AXIS ASSOCIATED WITH THE TUTT CENTER NEAR THE MOUTH OF THE MS RIVER. FESTERING STORMS IN THE COASTAL WATERS WERE EDGING NWWD HOWEVER...THE TUTT WILL BE CREEPING EWD LATER TODAY AS THE UPPER LEVEL SHEAR AXIS PIVOTS WWD AND THEN SWD BASED ON THE LATEST WATER VAPOR SATELLITE IMAGERY. WHILE ABOVE NORMAL TEMPS WILL PERSIST...A FINAL DAY FOR SCATTERED TO NUMEROUS AFTERNOON/EVENING TSRA SHOULD BE SEEN FOR ABOUT OUR SWRN 2/3 OF THE CWFA STARTING 18-21Z AS THE SEA BREEZE PROGRESSES NWD. AGAIN TODAY...ADDED CLOUD COVER SHOULD RESULT IN A RATHER SHORT DURATION OF THE HOTTEST HIGH TEMPERATURES THAT GET KNOCKED DOWN BY RAIN-COOLING STORMS BY LATE AFTERNOON. SHRA/TSRA BUILD NWWD GOING THROUGH THE EARLY EVENING SO THAT HIGHEST RAIN CHANCES ALONG THE MS RIVER COUNTIES/PARISHES 21Z-01Z. K INDEXES REACH 41 AS THE BEST INSTABILITY AXIS GENERALLY W OF A HIGHWAY 49 AXIS UNTIL THE SUN SETS. MORE TSRA BOUNDARY COLLISIONS SHOULD PRODUCE GUSTY WINDS AND MICROBURST POTENTIAL WITH INVERTED-V SOUNDING PROFILES COMMON. ISOLATED STORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS OF 60MPH...FROM 20Z-01Z AS OUR LAST BEST RAIN CHANCES FOR THE WEEK OCCUR. KEPT THE HIGHEST POPS IN THE 40-60 PERCENT RANGE FOR NOW WHERE QUICK 1-2 INCH RAINS MOST PROBABLE ROUGHLY KHEZ-KTVR LOCATIONS. SLOWLY DECREASING MOISTURE AXIS ON THURSDAY APPEARS TO LINGER OVER THE WRN CWFA INCLUDING NERN LA/SERN AR BUT THE WEAKENING MID-UPPER SHEAR AXIS PULLS SEWD AWAY FROM THE COAST. THE TUTT CIRCULATION TURNS EWD INTO THE NERN GULF OF MEXICO AND RESULTS IN A WEAKER OVERALL SEA BREEZE SET UP. WE SHOULD SEE AT LEAST ISOLATED DIURNALLY DRIVEN SHRA/TSRA BUT DRYING TREND COULD LAST FOR SEVERAL ADDITIONAL DAYS GOING FORWARD. ABOVE NORMAL TEMPS SHOULD SEE HEAT INDEX VALUES HOLDING 96-100F TODAY AND THURSDAY. OVERNIGHT LOWS DIPPING INTO THE U60S LIKELY AS EFFECTIVE OVERNIGHT RECOVERY PERIODS EXPECTED EACH NIGHT. GENERALLY STAYED CLOSE TO MAV MOS FOR HIGHS/LOWS BOTH DAYS. /40/ LONG TERM...FRIDAY THROUGH THE MIDDLE OF NEXT WEEK...OVERALL MODEL CONSENSUS SUGGESTS A "DIRTY" RIDGE LYING ACROSS THE ARKLAMISS REGION THROUGH MOST OF THE EXTENDED WITH THE STOUTER PORTION OF THE RIDGE AND MORE-PRONOUNCED HEAT SHIFTED WEST TOWARD THE SOUTHERN PLAINS AND ARKLATEX. WITH THE FORECAST LAST NIGHT I WAS VERY RELUCTANT TO ACCEPT THE IDEA OF A PATTERN MORE CLOSELY RESEMBLING JUNE CLIMATOLOGY HOLDING SWAY IN THE EXTENDED. TONIGHT I AM STILL A LITTLE RELUCTANT TO DROP NOTIONS OF RETURNING DRYNESS AND EXTREME HEAT TO MOST OF THE REGION. HOWEVER...GFS MODEL ENSEMBLE MEAN OUTPUT AND OPERATIONAL EUROPEAN MODEL OUTPUT PRESENTS PRETTY STRONG ARGUMENTS THAT I CANNOT IGNORE WITH THE LATEST LONG TERM FORECAST. THUS...20 POPS WERE INCLUDED FOR MOST AFTERNOONS AND EARLY EVENINGS IN THE EXTENDED OVER THE EASTERN THREE-QUARTERS TO TWO-THIRDS OF THE CWA. HIGH TEMPERATURES WERE KEPT MAINLY IN THE MID 90S THROUGH THE PERIOD...WITH ANY UPPER 90S MAINLY INCLUDED IN FAR WESTERN ZONES WHERE POTENTIAL FOR DIURNAL CONVECTION SHOULD BE LESS. MEXMOS (GFS-BASED) TEMPS WERE STILL RAISED AT LEAST A LITTLE IN MANY AREAS THROUGHOUT THE EXTENDED...MAINLY IN AN EFFORT TO KEEP SOME CONSISTENCY IN THE FORECAST. HOWEVER...ENSEMBLE GFS MEAN TEMPS ARE MORE SOLIDLY IN THE LOWER 90S FOR MOST AREAS IN THE EXTENDED AND THE OFFICIAL FORECAST TEMPS MAY HAVE TO BE TRENDED FURTHER DOWNWARD IF MODELS CAN BE CONSISTENT WITH THEIR RESPECTIVE OUTPUTS FOR ANOTHER DAY. MEXMOS POPS WERE NOT LOWERED AT ALL IN THE EXTENDED...BUT IN FACT RAISED SOME PERIODS TO KEEP MATCH EARLIER MENTIONED EXPECTATIONS. PULSE CONVECTION THROUGHOUT THE EXTENDED MAY STILL BE VIGOROUS AT TIMES CONSIDERING 500 MB TEMPS ARE NOT EXPECTED TO RISE MUCH ABOVE -10 CELSIUS...THUS CONSISTENTLY DELIVERING STEEPISH LAPSE RATES. MOISTURE SHOULD BECOME GRADUALLY DEEPER THROUGH THE EXTENDED IN MOST AREAS...LOWERING MICROBURST POTENTIAL A LITTLE FROM THE RECENT EXTREME VALUES...BUT THE POTENTIAL WILL BY NO MEANS BE ZERO. WILL NOT BE MENTIONING THIS RISK IN THE HWO YET...BUT IT IS SOMETHING TO KEEP IN MIND AT THIS POINT. /BB/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 94 69 94 69 / 47 20 19 4 MERIDIAN 95 65 95 65 / 25 11 13 7 VICKSBURG 94 68 93 67 / 56 20 22 3 HATTIESBURG 95 68 95 69 / 53 17 20 9 NATCHEZ 93 69 91 68 / 58 20 22 8 GREENVILLE 96 72 95 71 / 39 20 22 3 GREENWOOD 95 69 95 69 / 31 17 16 4 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 40/BB
Hazardous weather outlook, Jun 8, 4:51 AM CDT, 8 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 451 AM CDT WED JUN 8 2011 ARZ074-075-LAZ007>009-015-016-023>026-MSZ040>043-047>066-072>074- 091000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA- SHARKEY-YAZOO-MADISON MS-WARREN-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 451 AM CDT WED JUN 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...AND ACROSS SOUTH AND CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A FEW STRONG AND SEVERE THUNDERSTORMS CAPABLE OF DAMAGING WINDS UP TO 60 MPH AND QUARTER-SIZED HAIL WILL AGAIN BE POSSIBLE ALONG AND SOUTH OF A LINE EXTENDING FROM FOUNTAIN HILL ARKANSAS TO CANTON MISSISSIPPI TO MERIDIAN THIS AFTERNOON AND EARLY EVENING. PONDING OF WATER ON ROADWAYS AND IN LOW-LYING AREAS FROM HEAVY RAINFALL WILL ALSO BE POSSIBLE. THE MAIN TIME FRAME FOR THESE STORMS WILL BE BETWEEN 1PM TO 9PM AS DAYTIME HEATING COMBINES WITH A VERY MOIST UNSTABLE AIRMASS. THE STORMS SHOULD DISSIPATE SHORTLY AFTER SUNSET. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER WILL BE LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT EXPECTED THROUGH TUESDAY. MSZ018-019-025>039-044>046-091000- BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY- LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA- WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER- 451 AM CDT WED JUN 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT AN ISOLATED STRONG OR SEVERE THUNDERSTORM CAPABLE OF DAMAGING WINDS OF 50 TO 60 MPH AND QUARTER-SIZED HAIL WILL BE POSSIBLE BETWEEN 2PM TO 8PM THIS AFTERNOON AND EVENING. DAYTIME HEATING WILL COMBINE WITH A VERY MOIST UNSTABLE AIRMASS TO PRODUCE THE STORMS WHICH SHOULD DISSIPATE SHORTLY AFTER SUNSET. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER WILL BE LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT EXPECTED THROUGH TUESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 40
In the hours before
Local storm report, Jun 8, 11:11 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1111 AM CDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 2 NW GOODWILL 32.80N 91.58W
06/07/2011 E1.00 INCH MOREHOUSE LA PUBLIC
HAILED FOR 10-15 MINUTES.
&&
CMELocal storm report, Jun 8, 11:35 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1135 AM CDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND DMG 5 W INVERNESS 33.35N 90.68W
06/07/2011 SUNFLOWER MS PUBLIC
SHINGLES WERE PEALED OFF A ROOF AND LAWN FURNITURE WAS
BLOWN ACROSS THE YARD...DIME HAIL ALSO OCCURRED.
&&
CMESpecial weather statement, Jun 8, 11:39 AM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1139 AM CDT WED JUN 8 2011 MSZ051-057-081720- JASPER MS-NEWTON MS- 1139 AM CDT WED JUN 8 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTHWEST OF ROSE HILL AT 1139 AM CDT...MOVING NORTH AT 15 MPH. VERY HEAVY RAIN ALONG WITH CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE AT ANY TIME. PEOPLE IN SOUTHEASTERN NEWTON AND NORTHEASTERN JASPER COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3214 8910 3237 8920 3242 8894 3214 8891 TIME...MOT...LOC 1639Z 168DEG 11KT 3220 8903 JC
Local storm report, Jun 8, 11:53 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1153 AM CDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM HAIL 3 ESE COLLINS 31.62N 89.51W
06/07/2011 E1.00 INCH COVINGTON MS PUBLIC
ON MCCARTY LN
&&
CMELocal storm report, Jun 8, 12:26 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1226 PM CDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM HAIL 3 WNW PRENTISS 31.62N 89.92W
06/07/2011 E1.00 INCH JEFFERSON DAVIS MS PUBLIC
ALONG OAK GROVE RD
&&
CMESpecial weather statement, Jun 8, 12:32 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1232 PM CDT WED JUN 8 2011
MSZ073-074-081815-
FORREST MS-LAMAR MS-
1232 PM CDT WED JUN 8 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 7 MILES SOUTH OF MAXIE AT 1232 PM
CDT...MOVING NORTHWEST AT 20 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE AT ANY TIME.
PEOPLE IN SOUTHEASTERN LAMAR AND SOUTHERN FORREST COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3092 8934 3100 8934 3101 8935 3101 8942
3114 8953 3120 8914 3116 8913 3102 8914
3100 8913 3092 8913 3091 8914 3091 8933
TIME...MOT...LOC 1732Z 150DEG 16KT 3089 8919
JCThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:04 PM CDT | Special Weather Statement | JAN | Newton | 31 min |
| Jun 7, 7:50 PM CDT | Severe Thunderstorm Warning | JAN | Sunflower, Washington | 40 min |
| Jun 8, 11:39 AM CDT | Special Weather Statement | JAN | Newton | 41 min |
| Jun 8, 12:32 PM CDT | Special Weather Statement | JAN | Forrest | 43 min |
| Jun 8, 1:25 PM CDT | Special Weather Statement | JAN | Neshoba | 30 min |
| Jun 8, 2:20 PM CDT | Special Weather Statement | JAN | Marion | 20 min |
| Jun 8, 2:24 PM CDT | Special Weather Statement | JAN | Forrest | 21 min |
| Jun 8, 2:32 PM CDT | Special Weather Statement | JAN | Clarke | 18 min |
| Jun 8, 2:51 PM CDT | Special Weather Statement | JAN | Marion | 29 min |
| Jun 8, 3:11 PM CDT | Special Weather Statement | JAN | Clarke | 29 min |
| Jun 8, 3:16 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 29 min |
| Jun 8, 3:22 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 53 min |
| Jun 8, 3:39 PM CDT | Special Weather Statement | JAN | Lauderdale | 31 min |
| Jun 8, 3:43 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 47 min |
| Jun 8, 3:51 PM CDT | Severe Thunderstorm Warning | JAN | Jasper | 39 min |
| Jun 8, 4:00 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Simpson, Smith | 45 min |
| Jun 8, 4:17 PM CDT | Special Weather Statement | JAN | Smith | 28 min |
| Jun 8, 4:19 PM CDT | Severe Thunderstorm Warning | JAN | Simpson, Smith | 30 min |
| Jun 8, 4:21 PM CDT | Special Weather Statement | JAN | Scott | 29 min |
| Jun 8, 4:27 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 48 min |
| Jun 8, 4:35 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 40 min |
| Jun 8, 4:45 PM CDT | Special Weather Statement | JAN | Clarke | 30 min |
| Jun 8, 4:48 PM CDT | Special Weather Statement | JAN | Kemper | 32 min |
| Jun 8, 4:56 PM CDT | Severe Thunderstorm Warning | JAN | Kemper | 49 min |
| Jun 8, 5:12 PM CDT | Special Weather Statement | JAN | Rankin | 28 min |
| Jun 8, 5:36 PM CDT | Special Weather Statement | JAN | Rankin | 29 min |
| Jun 8, 5:47 PM CDT | Severe Thunderstorm Warning | JAN | Franklin | 15 min |
| Jun 8, 5:52 PM CDT | Special Weather Statement | JAN | Noxubee | 33 min |
| Jun 8, 5:54 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 51 min |
| Jun 8, 6:00 PM CDT | Special Weather Statement | JAN | Copiah | 30 min |
| Jun 8, 6:05 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 28 min |
| Jun 8, 6:09 PM CDT | Special Weather Statement | JAN | Lowndes | 31 min |
| Jun 8, 6:31 PM CDT | Special Weather Statement | JAN | Jefferson | 29 min |
| Jun 8, 6:36 PM CDT | Special Weather Statement | JAN | Madison | 29 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.